# SDR AALA201709069017

- Difficulty date: September 5, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 51,842 hours, 26,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT ENTRY DOOR EMERGENCY EXIT LENS MISSING. INSTALLED LEFT ENTRY DOOR EMERGENCY EXIT LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
